MathSciNet Relay Station
MathSciNet bibliographic data
MR78379 (17,1184e) 20.0X
Miller, D. D.; Clifford, A. H. Regular ${\scr D}$-classes in semigroups. Trans. Amer. Math. Soc. 82 (1956), 270–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement